Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anxiety does this? daizy

Posted by mikal on January 13, 2003, at 14:42:37

In reply to anxiety does this?, posted by daizy on January 13, 2003, at 12:54:29

> have been off effexor for few weeks as it didnt work for me, but everyday I feel more and more distanced from reality. Was told I had bad anxiety, but i feel totally weird and would like some opinions before I decide to go back to the emergency docs,(ie..I dont want to make a fool out of myself if it is just anxiety)
>
> I cant stand to be around people, I hide in my room, and cant even speak to my mum. Not because they scare me, but because I scare myself with the things that I say and the sound of my own voice.I get scared to look in the mirror as it feel like the person Im looking at isnt actually me. I shake constantly, as if im cold when Im not. I feel like im in space somewhere its totally weird. My mind just wont stop thinking stupid thoughts like someone's after me, and bad things..... I just keep feeling like Im on a bad acid trip, Paranoid, Anxious, Seeing things and Spacey.(stuck in a nightmare) but It feels familiar, like Ive felt like it before(but I havnt) These symptoms get worse at nightfall, I get about an hour of relief when I wake up, before they start again..... Is there any meds that will stop this? I feel like Im fighting with myself so hard to stop me from doing something mad

Hey Daizy,

I don't know what to prescribe as far as meds. I just went on Luxapro a couple a dayz ago. It's my first Panic/Anxiety drug. So it's wait and see.

But as far as my symptoms go, I really do feel your confusion. My real difficulties seem to start just before bedtime. I can be watching TV and it feels as if I'm being pulled inside of my self, as though I'm looking out through a pair of eyes that I'm not exactly sure are mine. I feel very detatched and unable to express much of anything, due probably to the fact I'm just trying to hold it together. I haven't had much in the way of seeing things, but I feel extremely light headed, very cloudy, and of course my heart is pounding in my ears and speeding like a train.

It's very un-nerving. I can only say that I'm trying to get help. Who knows if this drug will help. I just have to remember that I still have good moments. There not all filled with terror.

I'll let you know as well as everyone else how Luxapro helps me.

Thank you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mikal thread:135680
URL: http://www.dr-bob.org/babble/20030113/msgs/135700.html